Vol. 55, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Infinite games and special Baire space extensions

Melven Robert Krom

Vol. 55 (1974), No. 2, 483–487
Abstract

Two known characterizations of Baire spaces, one in terms of open covers and one in terms of infinite games, are proved directly to be equivalent. It is shown that any topological space is a dense subspace of some α-favorable space (a special kind of Baire space) and that any space which is normal and regular (but not necessarily T1) is a dense subspace of some regular α-favorable space.

Mathematical Subject Classification 2000
Primary: 54E99
Secondary: 02K30
Milestones
Received: 16 July 1974
Revised: 12 September 1974
Published: 1 December 1974
Authors
Melven Robert Krom